Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 3, Issue 3

Open AccessArticle
Backward Orbit Conjecture for Lattès Maps
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 75-77. DOI: 10.12691/tjant-3-3-1
Pub. Date: July 12, 2015Views: 5130Downloads: 3686
Open AccessArticle
Occasionally Weakly Compatible Mappings
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 78-82. DOI: 10.12691/tjant-3-3-2
Pub. Date: July 24, 2015Views: 6198Downloads: 4379
Open AccessArticle
Coefficient Estimates for Starlike and Convex Classes of -fold Symmetric Bi-univalent Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 83-86. DOI: 10.12691/tjant-3-3-3
Pub. Date: September 14, 2015Views: 5738Downloads: 4114
Open AccessArticle
Schur-geometric and Schur-harmonic Convexity of an Integral Mean for Convex Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 87-89. DOI: 10.12691/tjant-3-3-4
Pub. Date: September 28, 2015Views: 9013Downloads: 7179Citations: 3
Open AccessArticle
Symmetric Identities Involving q-Frobenius-Euler Polynomials under Sym (5)
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 90-93. DOI: 10.12691/tjant-3-3-5
Pub. Date: October 15, 2015Views: 5419Downloads: 3908Citations: 20